Works (4)

2022 journal article

Identifiable Paths and Cycles in Linear Compartmental Models

BULLETIN OF MATHEMATICAL BIOLOGY.

By: C. Bortner & N. Meshkat

Source: Web Of Science
Added: April 4, 2022

2015 journal article

Identifiability results for several classes of linear compartment models

Bulletin of Mathematical Biology, 77(8), 1620–1651.

By: N. Meshkat, S. Sullivant & M. Eisenberg

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Identifiable reparametrizations of linear compartment models

Journal of Symbolic Computation, 63, 46–67.

By: N. Meshkat & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Structural identifiability of viscoelastic mechanical systems

PLoS One, 9(2).

By: A. Mahdi, N. Meshkat & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018